I have been having some odd symptoms, I have not went to the Dr because they always say its related to my gastric bypass, however that has been 5 years ago, and Ihavent had any problems since, I have been having constipation, with ALOT of abdominal pain and bloating (was told it was the bypass, even though it is a new thing) I have been severaly fatigued, Not like me at all, they checked a CBC is ALL, said it was fine, but the worst thing lately is the pain in my hand and also in my legs mid leg like its in the bone, not the joints, also aching and tenderness in my breasts one worse than the other, I know all very random vague things but something is paguing in my mind that something is seriously wrong, I am not a chronic complainer or one to be sick... I just dont know what to think.
Welcome to the forum!
With severe intolerance to cold, abdominal bloating and constipation get your thyroid levels checked. They could be on the lower side. Low blood sugar, adrenal gland problems and liver problems should be looked into.
There is a possibility that you have also developed either IBS or lactose intolerance or gluten intolerance. Abdominal bloating pain and constipation can also be due to gastric bypass surgery as a long term side effect.
It is difficult to comment beyond this at this stage. Do consult your doctor and discuss these possibilities.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.